# SDR VNAA202412240028

- Difficulty date: December 24, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 41,015 hours, 39,546 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: CC670331951
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00182814 DISCREPANCY: LH WINDSHIELD SILL HAS MULTIPLE GOUGES ON THE OUTER SIDE BETWEEN FS 220 AND FS 235. CORRECTIVE ACTION: REPAIRED WINDSHIELD SILL IAW MHIRJ REO 670-53-11-2012 REV-- DATED 2024-09-02       CC670-33195-1
